JournalsjncgVol. 15, No. 1pp. 41–78

Classification, Koszulity and Artin–Schelter regularity of certain graded twisted tensor products

  • Andrew Conner

    Saint Mary's College of California, Moraga, USA
  • Peter Goetz

    Humboldt State University, Arcata, USA
Classification, Koszulity and Artin–Schelter regularity of certain graded twisted tensor products cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

Let K\mathbb K be an algebraically closed field. We classify all of the quadratic twisted tensor products AτBA \otimes_{\tau} B in the cases where (A,B)=(K[x],K[y])(A, B) = (\mathbb K[x], \mathbb K[y]) and (A,B)=(K[x,y],K[z])(A, B) = (\mathbb K[x, y], \mathbb K[z]). We determine when a quadratic twisted tensor product of this form is Koszul, and when it is Artin–Schelter regular.

Cite this article

Andrew Conner, Peter Goetz, Classification, Koszulity and Artin–Schelter regularity of certain graded twisted tensor products. J. Noncommut. Geom. 15 (2021), no. 1, pp. 41–78

DOI 10.4171/JNCG/395